Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 101, NWS Tallahassee, FL

July 15, 2004Colquitt County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 15, 2004, 5:45 PM EDT for Colquitt County, Georgia. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2004, 5:45 PM EDT (21:45 UTC)
Expired
Jul 15, 2004, 6:00 PM EDT
In force
15 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Colquitt County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 4:10 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2004-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2004-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3672 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 152145
SVRTLH
GAC071-152200-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 PM EDT THU JUL 15 2004

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA

* UNTIL 600 PM EDT

* AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS OVER
  ELLENTON...OR ABOUT 11 MILES WEST OF ADEL...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELLENTON...BERLIN BY 550 PM EDT...
  REED BINGHAM STATE PARK...FLAT FORD BY 555 PM EDT...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY BUILDING
AWAY FROM WINDOWS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE
DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...DEADLY
LIGHTNING...AND VERY HEAVY RAIN.

THE MAIN THREAT FROM THIS STORM IS LARGE HAIL.


LAT...LON 3132 8352 3121 8351 3109 8358 3104 8358
      3104 8377 3103 8373 3104 8377 3131 8357
      3133 8358 3133 8356

$$

17-GOULD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:55 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 15, 2:55 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EDT THU JUL 15 2004

.SYNOPSIS...FRONT CONTINUES TO DRIFT SOUTHWARD PASSED CSG AND MGM. BEHIND THE
FRONT...DEWPOINTS HAVE DROPPED BELOW 70F...TEMPS ARE IN THE MID 80S. STRONG
STORMS HAVE DEVELOPED IN THE CWA...MAINLY SOUTH OF I-10. WV IMAGERY SHOWS DRY
AIR MOVING INTO THE AREA. APPEARS THAT LTG HAS TOUCHED OFF A BRUSH FIRE. VSBYS
HAVE DROPPED BELOW A MILE AT KTLH.

&&

.SHORT TERM...PATTERN REMAINS THE SAME OLD THING...TROUGH IN THE EAST...RIDGE IN
THE WEST. GUIDANCE SUGGESTS THAT THE FRONT SHOULD NOT PASS THROUGH THE AREA...
AND WILL WASH OUT TOMORROW AS NEW SYSTEM BEGINS TO APPROACH. MODELS ARE MORE IN
AGREEMENT THIS MORNING THAN LAST NIGHT AS NEW SHORT WAVE MOVES DOWN THE BACKSIDE
OF THE TROUGH FROM THE DAKOTAS. THIS SYSTEM WILL BE IN TN VALLEY BY SATURDAY
AFTERNOON...AND INTO THE CAROLINAS BY SUNDAY WITH THE COLD FRONT APPROACHING
OUR AREA. THIS WILL INCREASE RAIN CHANCES AGAIN FOR SATURDAY AND SUNDAY.
GUIDANCE EVEN SUGGESTS THAT THE FRONT WILL ACTUALLY MOVE INTO THE CWA. HAVE
ADJUSTED THE MAX TEMPS DOWN FOR CLOUDS AND WEATHER ON SATURDAY AND SUNDAY.

.LONG TERM...SAME OLD THING...TROUGH IN THE EAST...RIDGE IN THE WEST. BY THE
END OF THE PERIOD HOWEVER...RIDGING MOVES INTO THE GULF OF MEXICO...WHICH WILL
REDUCE POPS AND WARM US UP AGAIN.

&&

.MARINE...WINDS ARE MAINLY WESTERLY ACROSS THE MARINE AREA WITH SEAS RUNNING
BETWEEN 2 TO 3 FT AT THE BUOYS.  WAVE WATCH BRINGS THE SEAS UP SIGNIFICANTLY
ON SATURDAY AND SUNDAY.  HAVE TRENDED TOWARD THIS FEATURE BUT HAVE KEPT WINDS
AT LEAST 5 KTS LOWER THAN THE GFS AND WAVE WATCH SUGGESTS.

&&

.FIRE WEATHER...NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TLH 75 93 74 89 / 30 50 30 60
PFN 80 89 76 88 / 30 40 30 60
DHN 74 92 74 87 / 20 40 30 60
ABY 73 93 74 88 / 10 30 20 60
VLD 73 92 73 88 / 20 40 30 60
CTY 76 88 73 87 / 30 50 30 60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

WATSON
Hazardous weather outlook, Jul 15, 5:05 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 AM EDT THU JUL 15 2004

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-160905-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
455 AM EDT THU JUL 15 2004

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
THE STORM PREDICTION CENTER INDICATES THAT THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS TODAY ACROSS SOUTHEAST ALABAMA AND THE FLORIDA
PANHANDLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. AN AREA OF
VERY HUMID AND UNSTABLE AIR LIES ACROSS THIS REGION. A COLD FRONT
WILL SLOWLY APPROACH FROM THE NORTH. AN OUTFLOW BOUNDARY EXISTS
ACROSS CENTRAL GEORGIA AND ALABAMA FROM YESTERDAYS STORMS. STORMS
ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES. VEERING
WIND PROFILES AND DEEP LAYER SHEER WILL COMBINE WITH THE MOISTURE AND
INSTABILITY TO SUPPORT SOME STORM ORGANIZATION WITH A THREAT OF
DAMAGING WINDS AND HAIL AS THE ACTIVITY DEVELOPS AND MOVES SOUTHEAST
IN THE NORTHWESTERLY FLOW ALOFT. WHILE AREAS FURTHER EAST ARE NOT IN
THE OUTLOOK AREA AT THIS TIME...ISOLATED STRONG STORMS WILL BE
POSSIBLE IN THESE AREAS AS WELL. HEAT AND HUMIDITY SHOULD NOT BE
QUITE AS OPPRESSIVE AS ON WEDNESDAY. HOWEVER... IT WILL STILL BE HOT
WITH PEAK HEAT INDICES RANGING FROM 100 TO 104 DEGREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE STORM PREDICTION CENTER HAS THE FLORIDA PANHANDLE AND PORTIONS OF
SOUTHEAST ALABAMA OUTLOOKED FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS
ONCE AGAIN ON FRIDAY EVENING. DAMAGING WINDS WOULD ONCE AGAIN BE THE
MAIN THREAT IF STORMS ORGANIZE ALONG A COMMON OUTFLOW BOUNDARY. THE
SEVERE WEATHER THREAT WILL DIMINISH ON SATURDAY AND SUNDAY...BUT THE
COVERAGE OF SHOWERS AND STORMS IS EXPECTED TO INCREASE. A FRONTAL
PASSAGE IS POSSIBLE MONDAY INTO MONDAY NIGHT. STRONG STORMS COULD
ACCOMPANY THE FRONT. FRONTAL PASSAGES ARE RARE IN JULY...BUT
INDICATIONS ARE THAT THIS ONCE COULD MAKE IT INTO THE GULF. IF THIS
HAPPENS...DRIER AIR MAY FILTER IN BEHIND THE FRONT ON TUESDAY AND
WEDNESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
SINCE SOME OF STORMS MAY APPROACH SEVERE LIMITS...SPOTTER ACTIVATION
MAY BE REQUIRED LATER TODAY.

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA
PANHANDLE BEACHES WEST OF CAPE SAN BLAS. THERE IS A LOW RISK OF RIP
CURRENTS TODAY ALONG THE FLORIDA BIG BEND BEACHES.

A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE
BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO
DEEPER WATER.

IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE
BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT
BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO
SHORE OUTSIDE THE NARROW CURRENT.

ALWAYS HEED THE ADVICE OF THE BEACH PATROL AND LOCAL OFFICIALS. WATCH
YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS...JETTIES...AND
UNGUARDED BEACHES.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

18-WOOL

In the hours before

Special weather statement, Jul 15, 12:52 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1252 PM EDT THU JUL 15 2004

FLZ015-026-027-151722-
FRANKLIN FL-LIBERTY FL-WAKULLA FL-
1253 PM EDT THU JUL 15 2004

AT 1252 PM EDT(1152 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS BETWEEN WEWAHITCHKA AND WILMA...MOVING
EAST AT 25 MPH. THESE STORMS ARE EXPECTED TO MOVE INTO WESTERN
WAKULLA COUNTY AROUND 100 PM EDT...AND SHOULD ALSO AFFECT NORTHERN
FRANKLIN COUNTY NEAR MORGAN PLACE AND MCINTYRE.

THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

48-TURNAGE
Special weather statement, Jul 15, 2:26 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EDT THU JUL 15 2004

FLZ018-027-151856-
JEFFERSON FL-WAKULLA FL-
227 PM EDT THU JUL 15 2004

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER EASTERN WAKULLA COUNTY...
MOVING EAST AT 15 MPH. THIS STORM WILL MOVE INTO SOUTHERN JEFFERSON
COUNTY AFTER 230 PM.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

17-GOULD
Special weather statement, Jul 15, 3:05 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EDT THU JUL 15 2004

FLZ017-151950-
LEON FL-
305 PM EDT THU JUL 15 2004

AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER LEON COUNTY...MOVING SOUTHEAST
AT 15 MPH. ALTHOUGH THE STORM IS MOVING SOUTHEAST...IT IS
RE-DEVELOPING TO THE NORTH...SO MUCH OF LEON COUNTY WILL BE AFFECTED
BY THE STORM WHICH HAS A HISTORY OF WIND GUSTS TO 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

17-GOULD
Special weather statement, Jul 15, 3:58 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 PM EDT THU JUL 15 2004

FLZ019-152028-
MADISON FL-
358 PM EDT THU JUL 15 2004

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER CENTRAL MADISON
COUNTY...INCLUDING THE CITY OF MADISON...MOVING EAST AT 25 MPH.
THIS STORM SHOULD WEAKEN CONSIDERABLY BEFORE 430 PM EDT.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

48-TURNAGE
Special weather statement, Jul 15, 4:15 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EDT THU JUL 15 2004

ALZ065>069-FLZ007>013-016>019-026>029-GAZ120>129-131-142>148-155>161-
160100-
BAKER GA-BAY FL-BERRIEN GA-BROOKS GA-CALHOUN GA-CALHOUN FL-CLAY GA-
COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-DALE AL-DECATUR GA-
DOUGHERTY GA-EARLY GA-GADSDEN FL-GENEVA AL-GRADY GA-HENRY AL-
HOLMES FL-HOUSTON AL-INLAND WALTON FL-IRWIN GA-JACKSON FL-
JEFFERSON FL-LAFAYETTE FL-LANIER GA-LEE GA-LEON FL-LIBERTY FL-
LOWNDES GA-MADISON FL-MILLER GA-MITCHELL GA-QUITMAN GA-RANDOLPH GA-
SEMINOLE GA-TAYLOR FL-TERRELL GA-THOMAS GA-TIFT GA-TURNER GA-
WAKULLA FL-WASHINGTON FL-WORTH GA-
418 PM EDT THU JUL 15 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE
FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 900 PM EDT THURSDAY
EVENING (800 PM CDT THURSDAY EVENING).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GADSDEN...LIBERTY...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...AND LAFAYETTE.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...
IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

48-TURNAGE
Special weather statement, Jul 15, 4:38 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM EDT THU JUL 15 2004

GAZ160-152108-
LOWNDES GA-
439 PM EDT THU JUL 15 2004

AT 438 PM EDT(338 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER LOWNDES COUNTY NEAR VALDOSTA
MOVING EAST AT 25 MPH. THIS STORM SHOULD CROSS INTERSTATE 75 AND EXIT
THE COUNTY SHORTLY AFTER 500 PM EDT.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

48-TURNAGE

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:37 PM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early53 min
Jul 15, 4:10 PM EDTSevere Thunderstorm WarningTAEBaker50 min
Jul 15, 4:22 PM EDTSevere Thunderstorm WarningTAEDougherty38 min
Jul 15, 4:28 PM EDTSevere Thunderstorm WarningTAEIrwin, Turner47 min
Jul 15, 4:42 PM EDTSevere Thunderstorm WarningTAEWorth48 min
Jul 15, 4:59 PM EDTSevere Thunderstorm WarningTAECook46 min
Jul 15, 5:21 PM EDTSevere Thunderstorm WarningTAEMiller39 min
Jul 15, 5:30 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole45 min
Jul 15, 5:44 PM EDTSevere Thunderstorm WarningTAECook46 min
Jul 15, 6:14 PM EDTSevere Thunderstorm WarningTAEClay46 min
Jul 15, 6:50 PM EDTTornado WarningTAEDecatur, Seminole25 min
Jul 15, 7:20 PM EDTTornado WarningTAEDecatur25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.